MathSciNet Relay Station
MathSciNet bibliographic data
MR2906681 (2012i:93054) 93B36 (93C55 93E11)
Gao, Huijun; Li, Xianwei $H\sb \infty$ filtering for discrete-time state-delayed systems with finite frequency specifications. IEEE Trans. Automat. Control 56 (2011), no. 12, 2935–2941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement